Nebraska, 2012

Flash Flooding and Hail in Nebraska, April 26 to 27, 2012

April 26 to 27, 2012 · NWS CYS · 8 events in 2 counties and zones

Strong to severe thunderstorms erupted over parts of the western Nebraska Panhande with the passage of an upper level disturbance. The slow moving thunderstorms brought large hail and torrential rainfall to Box Butte and Scotts Bluff counties.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CYS wrote it up.

Strong to severe thunderstorms erupted over parts of the western Nebraska Panhande with the passage of an upper level disturbance. The slow moving thunderstorms brought large hail and torrential rainfall to Box Butte and Scotts Bluff counties. As much as eight inches of rainfall was estimated in Box Butte County, with up to four inches in Scotts Bluff County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Apr 26, 11:05 AM MST, 2 hours 55 minutes earlier.

Area forecast discussion, Apr 26, 11:05 AM MST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1205 PM MDT THU APR 26 2012

.UPDATE...
LATEST RADAR/SATELLITE LOOP WAS SHOWING SHOWERS TRYING TO GET
GOING ALONG A HORSE CREEK TO SCOTTSBLUFF LINE. LATEST LAPS DATA
WAS NOT SHOWING A LOT OF CAPE IN THAT REGION WITH VALUES GENERALLY
LESS THAN 500 J/KG. HOWEVER...LATEST SURFACE ANALYSIS WAS SHOWING A TONGUE
OF HIGHER DEWPOINTS STARTING ADVECT NORTH ACROSS THE EASTERN
PANHANDLE WITH DEWPOINTS CLIMBING INTO THE 50S. CHEYENNE VAD WIND
PROFILE IS SHOWING GOOD VEERING IN THE LOWEST 3KM. IN
ADDITION...THE LAPS IS SHOWING 0-3KM CAPE AROUND 100J/KG. THIS IS
SETTING AN ENVIRONMENT FOR SOME POSSIBLE FUNNEL CLOUDS UNDERNEATH
THE CUMULUS BASES. NOT SURE IF WE WILL HAVE ENOUGH INSTABILITY
FOR SEVERE STORMS EARLY ON...BUT AS TEMPERATURES CONTINUE TO WARM
THIS AFTERNOON WITH 50 DEWPOINTS SURGING IN...WE MAY SEE A
POSSIBILITY OF A COUPLE OF SEVERE STORMS ALONG AND EAST OF THE
LARAMIE RANGE. CONVECTIVE INHIBITION AT THIS POINT IS 50 J/KG AND WITH
ENOUGH UPPER LEVEL DIFFLUENCE WE MAY SEE MORE SCATTERED CONVECTION
DEVELOP WITHIN THE NEXT COUPLE OF HOURS.

WE ALSO WENT AHEAD AND ISSUED A WIND ADVISORY FOR THE PANHANDLE
THIS AFTERNOON IN REFLECTION TO THE SKIES CLEARING OUT WHICH IS ALLOWING
GOOD MIXING.

COX
&&

.AVIATION...18Z TAFS

HAZARDS THIS AFTERNOON FOR OUR SOUTHEAST WYOMING AND NEBRASKA
PANHANDLE AIRPORTS WILL BE THUNDERSTORMS...WHICH ARE EXPECTED TO
BEGIN DEVELOPING BY 21Z ACROSS WYOMING AND A LITTLE LATER FOR THE
PANHANDLE. ERRATIC DOWNBURST WINDS COULD LEAD TO HAZARDS ON
APPROACH/TAKEOFFS AT ALL AIRPORTS. ADDITIONALLY...EXPECT WINDS TO
REALLY PICK UP AFTER THE 06Z TO 09Z TIME FRAME FOR OUR SOUTHEAST
WYOMING AIRPORTS AS A COLD FRONT MOVES THROUGH...WITH MODERATE OR
GREATER TURBULENCE FOR LIGHTER AIRCRAFT THROUGH THE MORNING HOURS
FRIDAY. REMAINING VFR THOUGH FOR ALL LOCATIONS.

CLAYCOMB

&&

.PREV DISCUSSION... /ISSUED 826 AM MDT THU APR 26 2012/

UPDATE...
LATEST RADAR LOOP WAS SHOWING SCATTERED SHOWERS CONTINUING TO
PROGRESS EAST THROUGH THE NEBRASKA PANHANDLE. THIS PRECIP APPEARS
TO BE ASSOCIATED WITH WEAK ISENTROPIC LIFT AROUND 305K. THIS AREA
OF SHOWERS SHOULD EXIT THE PANHANDLE BY MIDDAY.

COX

PREV DISCUSSION... /ISSUED 648 AM MDT THU APR 26 2012/

AVIATION...12Z TAF ISSUANCE...A FEW LIGHT RAIN SHOWERS OVER THE
WESTERN NEBRASKA PANHANDLE TO MOVE EAST OF THE AREA THIS MORNING.
SHOWER ACTIVITY IS NOT EXPECTED TO RESTRICT VISIBILITIES OR
CEILINGS WITH VFR GENERALLY PREVAILING. STRONG SOUTHERLY WINDS
EXPECTED OVER THE NEBRASKA PANHANDLE TODAY. UPPER LEVEL SHORT
WAVE TO MOVE ACROSS THE FORECAST AREA TOMORROW EVENING AND
OVERNIGHT. SHOWERS AND THUNDERSTORMS TO BECOME WIDESPREAD AFTER
21Z WITH THUNDERSTORMS POSSIBLE. COLD FRONT TO MOVE ACROSS THE
AREA FROM WEST TO EAST STARTING AROUND 03Z FRIDAY. GUSTY WINDS
WITH FROPA...ESPECIALLY IN TYPICAL WIND PRONE AREAS SUCH AS
ARLINGTON. LOW CEILINGS AND FOG POSSIBLE FOLLOWING FROPA.

PREV DISCUSSION... /ISSUED 323 AM MDT THU APR 26 2012/

SHORT TERM...TODAY THROUGH SATURDAY...
A BIT OF A COMPLICATED AND VARIED FORECAST MAINLY TODAY THROUGH
FRIDAY AS COMPACT UPPER LOW CURRENTLY OFF THE SOUTHERN CALIFORNIA
COAST ACCELERATES ENE ACROSS AZ AND COLORADO TODAY AND TONIGHT...
AND ACROSS NEBRASKA FRIDAY. AT THE SAME TIME A SECOND UPPER TROF
WILL MOVE OVER THE PACIFIC NW BY THIS EVENING AND NEG TILT OVER
THE NORTHERN ROCKIES TONIGHT BEFORE CLOSING OFF OVER NORTHERN WY
FRIDAY. EXPECT EFFECTS FROM FIRST UPPER LOW TO OCCUR THIS
AFTERNOON WITH SHOWERS AND SOME THUNDERSTORMS SPREADING ACROSS THE
CWA. SEVERE STORM THREAT LOOKS LESS DUE TO LESS INSTABILITY
EXPECTED WITH HEATING SOMEWHAT LIMITED BY EXTENSIVE CLOUDINESS...
AND LATER ARRIVAL OF BETTER DYNAMICAL FORCING. SHOULD SEE A LARGE
AREA OF RAIN AND EMBEDDED STORMS MOVING ACROSS THE PLAINS TONIGHT
THEN ENDING EARLY FRIDAY MORNING AS UPPER LOW MOVES INTO NEBRASKA.
ATTENTION THEN TURNS TO WINDS FOR FRIDAY. SFC LOW WILL DEEPEN OVER
THE CENTRAL PLAINS FRIDAY INCREASING THE SFC PRESSURE GRADIENT
OVER THE CWA. STRONG COLD FRONT WILL SWEEP ACROSS THE CWA FRIDAY
MORNING WITH BORA WIND EVENT LOOKING A DECENT BET. HAVE POSTED A
HIGH WIND WATCH FOR PARTS OF SE WY ON FRIDAY DUE TO THIS SET-UP.
DOWNSLOPE FLOW WILL DRY THINGS OUT FRIDAY THOUGH THERE MAY STILL
BE SOME LINGERING SHOWERS OVER THE NORTHEAST PANHANDLE. CHILLY
TEMPERATURES EXPECTED BY SAT MORNING AS HEIGHTS LOWER WITH
APPROACH OF PAC NW UPPER LOW AND SFC HIGH BUILDING INTO THE AREA.
A BIT COOL SATURDAY WITH UPPER LOW MEANDERING AROUND THE WY/MT
BORDER WITH A FEW SHOWERS POSSIBLE OVER THE NORTHERN CWA CLOSER TO
THE UPPER LOW.

LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY NIGHT...
LONG TERM WILL LARGELY BE DOMINATED BY ZONAL FLOW FOLLOWING A SHIFT
IN THE SYNOPTIC PATTERN. SATURDAY NIGHT WILL START OFF WITH A TROUGH
OVER THE WESTERN CONUS AND UPPER LEVEL LOW OVER EASTERN MONTANA.
WITH COOL AIR ALOFT ASSOCIATED WITH THE UPPER LOW AND SOUTHERLY LOW
LEVEL FLOW...WILL AT LEAST HAVE A CHANCE FOR INSTABILITY SHOWERS
INTO SATURDAY EVENING...MAINLY EAST OF THE LARAMIE RANGE INTO THE
PANHANDLE OF WESTERN NEBRASKA. AS THE UPPER LOW LIFTS NORTH AND EAST
SATURDAY NIGHT...A MID LEVEL COLD FRONT WILL SHIFT EAST ACROSS THE
FORECAST AREA. COOLING ALOFT WILL KEEP LAPSE RATES STEEP INTO THE
OVERNIGHT HOURS...THUS CHANCES OF RAIN SHOWERS WILL CONTINUE EAST
OF THE LARAMIE RANGE...PROGRESSING EASTWARD OVERNIGHT. COULD HERE
A FEW RUMBLES OF THUNDER BUT MAINLY LOOKING AT SHOWERS. CERTAINLY
NOT EXPECTING ANYTHING IN THE WAY OF SEVERE THUNDERSTORMS.
PRECIPITATION AMOUNTS SHOULD BE ON THE LIGHT SIDE...MAYBE A TENTH
OF AN INCH HERE AND THERE.

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE ON SUNDAY AS
THE UPPER LOW CONTINUES MOVING NORTH AND EAST INTO SOUTH CENTRAL
CANADA. MAIN CHANCES FOR CONVECTION WILL BE FROM THE LARAMIE RANGE
AND EAST FROM MID AFTERNOON THROUGH SUNDAY EVENING...ALONG AND
EAST OF A SURFACE COLD FRONT. ASSUMING GFS MODEL TIMING IS RIGHT
THERE WOULD BE THE POTENTIAL FOR A FEW MARGINALLY SEVERE
THUNDERSTORMS. DECENT SHEAR AND LOW FREEZING LEVEL WOULD MAKE FOR
THE THREAT OF MARGINAL SEVERE HAIL...BUT MOISTURE WILL BE
SOMEWHAT LACKING.

ZONAL FLOW SETS IN BY MONDAY AND WILL CONTINUE THROUGH AT LEAST
WEDNESDAY AND LIKELY THROUGH THE REMAINDER OF THE WEEK. HARD TO
PIN DOWN CHANCES FOR PRECIPITATION THROUGH THIS TIME FRAME GIVEN
THE DIFFICULTY TIMING SUBTLE SHORTWAVE FEATURES EMBEDDED IN ZONAL
FLOW. BEST CHANCES WILL MAINLY BE AFTERNOON AND EVENING WITH
INSTABILITY FROM HEATING OF THE DAY.

&&

FIRE WEATHER...
NO MAJOR CONCERNS ANTICIPATED WITH HIGHER HUMIDITIES EXPECTED
TODAY. SHOWERS AND A FEW THUNDERSTORMS SHOULD SPREAD ACROSS THE
DISTRICTS THIS AFTERNOON AND CONTINUE TONIGHT WITH WETTING RAINS
BUT DRY LIGHTNING NOT EXPECTED. SFC COLD FRONT WILL SWEEP ACROSS
LATE TONIGHT AND FRIDAY MORNING TURNING WINDS OUT OF THE WEST.
WINDY CONDITIONS FOR FRIDAY. MILD AND A BIT UNSETTLED OVER THE
WEEKEND BUT NO CRITICAL CONDITIONS ANTICIPATED.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM 9 AM FRIDAY TO 5 PM FRIDAY FOR WYZ106-
     WYZ110-WYZ115-WYZ116-WYZ117-WYZ118.
NE...WIND ADVISORY UNTIL 7 PM THURSDAY FOR NEZ002-NEZ003-NEZ019-
     NEZ020-NEZ021-NEZ054-NEZ055-NEZ095-NEZ096.

&&

SHORT TERM/FIRE WEATHER...RE
LONG TERM/AVIATION...LIEBL
Hazardous weather outlook, Apr 26, 10:36 AM MST, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1136 AM MDT THU APR 26 2012

WYZ101>119-271030-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1136 AM MDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG THE LARAMIE RANGE
THIS AFTERNOON. A COUPLE OF THE STORMS MAY BECOME STRONG. THE
PRIMARY THREAT WITH THESE STORMS WILL BE GUSTY WINDS TO 50 MPH AND
SMALL HAIL. MOVEMENT OF THE STORMS WILL BE NORTHEAST AT 20 TO 25
MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WINDS ARE EXPECTED FRIDAY BEHIND A COLD FRONT...WITH HIGH
WINDS A POSSIBILITY OVER MAINLY ALBANY AND LARAMIE COUNTIES.
ELSEWHERE WINDS WILL STILL BE QUITE GUSTY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-271030-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1136 AM MDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE AREA LATE
THIS AFTERNOON INTO THIS EVENING. A FEW STRONG STORMS CAN BE
EXPECTED ALONG WITH THE POSSIBILITY OF AN ISOLATED SEVERE STORM. THE
PRIMARY AREA OF CONCERN WILL BE OVER THE SOUTHERN PANHANDLE WITH
SMALL HAIL AND GUSTY WINDS TO 50 MPH...AS WELL AS LOCALLY HEAVY
RAINFALL. MOVEMENT OF THE STORMS WILL BE NORTH-NORTHEAST AT 20 TO 25
MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

GUSTY WEST WINDS ARE EXPECTED ON FRIDAY BEHIND A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

COX

In the hours before

Special weather statement, Apr 26, 12:51 PM MST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
151 PM MDT THU APR 26 2012

NEZ002-003-262045-
BOX BUTTE NE-DAWES NE-
151 PM MDT THU APR 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWES AND NORTHERN
BOX BUTTE COUNTIES UNTIL 245 PM MDT...

AT 148 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF HEMINGFORD...OR 18 MILES
NORTHWEST OF ALLIANCE...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM. A SPOTTER REPORTED SOME ROTATION WITH THIS
STORM AND BRIEF FUNNEL CLOUDS COULD OCCUR WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BEREA...
  HEMINGFORD...
  WILD HORSE BUTTE...
  BOX BUTTE CAMPGROUND...
  BOX BUTTE DAM...

&&

LAT...LON 4212 10315 4224 10332 4280 10280 4270 10275
      4249 10277 4244 10274 4226 10274
TIME...MOT...LOC 1951Z 223DEG 16KT 4225 10315

CLAYCOMB
Special weather statement, Apr 26, 1:45 PM MST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
245 PM MDT THU APR 26 2012

NEZ002-003-262145-
BOX BUTTE NE-DAWES NE-
245 PM MDT THU APR 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN DAWES AND
EASTERN BOX BUTTE COUNTIES UNTIL 345 PM MDT...

AT 241 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF BEREA...OR 15 MILES NORTHWEST OF
ALLIANCE...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM. IN ADDITION...A SPOTTER REPORTED SOME
ROTATION WITH THE STORM THEREFORE BRIEF FUNNEL CLOUDS COULD OCCUR
WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BEREA...
  HEMINGFORD...
  WILD HORSE BUTTE...

&&

LAT...LON 4217 10274 4209 10312 4224 10325 4244 10286
      4231 10273
TIME...MOT...LOC 2042Z 240DEG 11KT 4219 10314

MAZUR

The radar

The Cheyenne radar (KCYS), 140 km away, was scanning. The volume nearest the first event began at 21:00 UTC.

Open the radar archive at this moment

Event by event

4 flash flood, 3 heavy rain, 1 hail. Local standard time, as filed.

Heavy Rain, Scotts Bluff

When
April 26, 2:00 PM MST to 3:30 PM MST
Where
Scotts Bluff County, 6.69 mi NE of (Bff)helig Field
Reported by
Law Enforcement
Coordinates
41.944, -103.502

Four inches of rainfall was estimated during a 90-minute period at Lake Minatare.

Heavy Rain, Box Butte

When
April 26, 2:00 PM MST to 4:30 PM MST
Where
Box Butte County, 2 mi E of Berea
Reported by
Trained Spotter
Coordinates
42.220, -102.941

Rainfall estimates up to eight inches from slow moving thunderstorms inundated farm fields with standing water.

Heavy Rain, Box Butte

When
April 26, 3:30 PM MST to 4:30 PM MST
Where
Box Butte County, 2.91 mi WSW of Berea
Reported by
Trained Spotter
Coordinates
42.200, -103.030

A spotter measured 3.8 inches of rain from a slow moving thunderstorm. There were small hail drifts up to six inches deep.

Hail, Scotts Bluff

When
April 26, 3:37 PM MST
Where
Scotts Bluff County, 12 mi NE of Scottsbluff
Measured
1.5 in hail
Reported by
Law Enforcement
Coordinates
41.993, -103.485

Ping pong ball size hail was reported.

Flash Flood, Box Butte

When
April 26, 4:17 PM MST to 5:13 PM MST
Where
Box Butte County, 1.7 mi WNW of Berea to 4.83 mi E of Berea
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
42.233, -103.008

Water over six inches deep was running over Highways 87 and 2 north of Alliance with water filling the surrounding ditches.

Flash Flood, Box Butte

When
April 26, 5:13 PM MST to 10:00 PM MST
Where
Box Butte County, 2.49 mi ENE of Alliance to 1.44 mi ENE of Berea
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
42.117, -102.837

Highway 87 was closed due to flooding between mile markers 6 and 16 north of Alliance.

Flash Flood, Scotts Bluff

When
April 26, 6:00 PM MST to 10:00 PM MST
Where
Scotts Bluff County, 11.46 mi NE of (Bff)helig Field to 13.89 mi NE of (Bff)helig Field
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
41.998, -103.444

County Road 32 near County Road A east to the Box Butte County border was closed due to flooding.

Flash Flood, Box Butte

When
April 26, 10:00 PM MST to April 27, 2:00 AM MST
Where
Box Butte County, 4.29 mi NE of Alliance to 3.09 mi NE of Berea
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
42.137, -102.813

Flood waters from recent heavy rainfall closed Highway 87 between mile markers 6 and 16 north of Alliance.

What these are

Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2012Every state in 2012This day in weather historyWarnings in Nebraska, April 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 368295, 368297, 368296, 368294, 368299, 368300, 368302, 368301.